# SDR SWAA2013101421140

- Difficulty date: October 9, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 33,050 hours, 19,296 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CRACKED ON NR 1 LE SLAT.  REPAIRED SLAT IAW EA.
